Affordable Access

Publisher Website

On the distribution of digits in Cantor representations of integers

Authors
Journal
Journal of Number Theory
0022-314X
Publisher
Elsevier
Publication Date
Volume
18
Issue
1
Identifiers
DOI: 10.1016/0022-314x(84)90048-9
Disciplines
  • Mathematics

Abstract

Abstract Asymptotic formulas on the average values of the “sum of digits” function and the average numbers of occurrences of fixed subblocks in Cantor representations of integers are established. The theorems generalize a result by H. Delange [ Enseign. Math. 21 (1975), 31–47].

There are no comments yet on this publication. Be the first to share your thoughts.